# SDR DXTA2025012702118

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 5,552 hours, 3,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 40301
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: SEAT 3 EMERGENCY LIGHT INOP AFTER 2 CHARGES. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW .
